arrow
Volume 17, Number 6
Previous Issue Next Issue

Yi-Fa Tang

J. Comp. Math., 17 (1999), pp. 561-568.

Preview Full PDF 1972 22711 Abstract

Ping Luo & Qun Lin

J. Comp. Math., 17 (1999), pp. 569-574.

Preview Full PDF 1935 23011 Abstract

Zhong-Zhi Bai, De-Ren Wang & D.J. Evans

J. Comp. Math., 17 (1999), pp. 575-588.

Preview Full PDF 1972 23337 Abstract

An-Ping Liao

J. Comp. Math., 17 (1999), pp. 589-594.

Preview Full PDF 1940 23069 Abstract

Yin-Nian He, Kai-Tai Li & Fu-Hai Gao

J. Comp. Math., 17 (1999), pp. 595-608.

Preview Full PDF 1952 22988 Abstract

Lie-Heng Wang

J. Comp. Math., 17 (1999), pp. 609-614.

Preview Full PDF 2159 23425 Abstract

Jian-Guo Huang

J. Comp. Math., 17 (1999), pp. 615-628.

Preview Full PDF 9071270 22951 Abstract

Xin-Guo Liu

J. Comp. Math., 17 (1999), pp. 629-638.

Preview Full PDF 1809488 23134 Abstract

Ai-Guo Xiao

J. Comp. Math., 17 (1999), pp. 639-644.

Preview Full PDF 2168 23191 Abstract

Nai-Yang Deng & Zheng-Feng Li

J. Comp. Math., 17 (1999), pp. 645-652.

Preview Full PDF 2050 23158 Abstract

Yong-Hai Li & Rong-Hua Li

J. Comp. Math., 17 (1999), pp. 653-672.

Preview Full PDF 1955 22956 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard